Hello. Within the last week my right ear got stuffy. My hearing is fine, but sometimes I hear something like a heartbeat. Before this, I have had small crackling sounds in my ears when talking or moving my mouth. Something scary happened to me a couple of weeks ago. I was packing up some stuff and having to bend up and down to get it off of the floor. I was bending up and all of the sudden I got a whoosing sound in my left ear, but it went away after a few seconds; it hasn't come back. I am taking Lovastatin and Prilosec. Since I started taking Lovastatin, I get little twitches in my legs or eyelids. I have a theory that maybe it is causing little muscles in my ears to twitch. I have bad untreated anxiety and every little sound in my ear - real or imagined - is making my stomach flop! I do not want to go to the doctor because I know he won't do anything.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.